# SDR DALA2025010700129

- Difficulty date: January 6, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 59,302 hours, 42,501 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- CRACK OF 1.00 IN ON UPPER RADIUS OF THE FRAME TAB OF THE OVERWING FRAME AT STA Y=696.000 RH (REF CARD 5310-01436-01D). SUMMARY OF NRC 0470: OVERWING FRAME AT STA Y=696.000 RH WAS REPLACED PER B717-200 SRM 51-41-05-0G, 51-41-02-0G, 51-41-01-0G, AND CARD 5310-01436-03B. ASSOCIATED AA 5310-01436 ADDED FOR AC 9544. (LP #0747957)
